# SDR AALA991569

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5391308020490
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL- STR 45R CORRODED - FRAME FITTING.  REPLACED STRINGER AND FRAME FITTING PER SRM 53-17-18.  TST:  31,677 HOURS.  CYCLES: 12,770.  (X)
